Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lost ability to spell, tingling in arm and lips, headache. What happened?

Hi- I had a very strange experience today. I had been sitting, working on the computer and I suddenly lost my ability to spell. For instance, I knew my password to my email i.e. I could say it out loud, but I could not remember how to spell it. I few minutes later I experienced tingling in my right arm and in my lips . This was several hours ago and I ve had a headache ever since. I am a 28 year old female in good health and this is the first time this has happened.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
The symptoms may be due to transient ischemic attack of brain (however not necessary), take one tablet of asprin 150 mg and see a neurologist as soon as possible
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor